# SDR ASAA2020100233275

- Difficulty date: October 2, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 20,411 hours, 6,488 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: APTE8A20007BARD
- Part serial: DN045724V
- Condition: Out Of Tolerance
- Location: Nr 2 Eng Oil Pre
- Part time: 20,431 hours, 6,495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE 79-11092 NR 2 ENGINE THE ENGINE OIL PRESS SIGNAL (PEO) IS OUT OF RANGE.  SHORT TIME FAULT DEFERRED, PER T/C 78273000.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE SENSOR, REF B737-900 AMM 79-32-01.  OPERATIONS AND LEAK CHECK GOOD.
